# SDR DALA2022102506929

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 94,162 hours, 20,383 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 1702 -ATO- ABORTED TAKEOFF AT LESS THAN 20 KNOTS DUE TO LEFT ENGINE SLOW TO ACCELERATE. CORRECTIVE ACTION: INSPECTED FUEL FILTER, NO DEBRIS FOUND, REPLACED SAME. PERFORMED ENGINE ACCELERATION CHECK WITH NO ISSUES. (9578156)
